A note on stable iterated function systems
Roy A. Mimna and
Thomas Smotzer
International Journal of Mathematics and Mathematical Sciences, 2006, vol. 2006, 1-5
Abstract:
The properties of continuous stable iterated function systems areinvestigated, and equicontinuity is studied in relation tostable iterated function systems.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2006/081431.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2006/081431.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:081431
DOI: 10.1155/IJMMS/2006/81431
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().